MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404251
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 720185-01, serial number: n/a , batch/lot number: 1100642159, model/catalog description: reservoir flat iz 100 ml, unique identifier (udi) # : (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The device instructions for use (ifu) was reviewed.The patient symptom of disfigurement was found to be listed in the ifu.A risk review was completed and confirmed that the event of disfigurement and malposition of device was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.The reported patient symptom is a known risk associated with this device type.
 
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) presented with a device that was not positioned correctly.A revision surgery was performed, during which a supersonic transport deformity at the glans was confirmed, and it was stated that the mispositioning was present immediately following the initial procedure and did not appear to be related to migration.Upon remeasurement, corporal measurements were reported to be unchanged, and it was believed that the mispositioning was most likely associated with dilation issues during the initial procedure rather than a device sizing or migration issue.The device was explanted and replaced.No further patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 720185-01 serial number: n/a batch/lot number: 1100642159 model/catalog description: reservoir flat iz 100 ml unique identifier (udi) # : (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of disfigurement and malposition of device was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description

Brand Name
AMS 700 LGX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24690047
Report Number2124215-2026-16382
Device Sequence Number9726944
Product Code JCW
UDI-Device Identifier00878953003597
UDI-Public(01)00878953003597(17)240203(10)1100080509
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/03/2024
Device Model Number72404251
Device Catalogue Number72404251
Device Lot Number1100080509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/23/2026
Date Device Manufactured02/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexMale